Bogolubov's recursion and integrability of effective actions

Citation
A. Gerasimov et al., Bogolubov's recursion and integrability of effective actions, INT J MOD P, 16(9), 2001, pp. 1531-1558
Citations number
48
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
INTERNATIONAL JOURNAL OF MODERN PHYSICS A
ISSN journal
0217-751X → ACNP
Volume
16
Issue
9
Year of publication
2001
Pages
1531 - 1558
Database
ISI
SICI code
0217-751X(20010410)16:9<1531:BRAIOE>2.0.ZU;2-#
Abstract
The Hopf algebra of Feynman diagrams, analyzed by A. Connes and D. Kreimer, is considered from the perspective of the theory of effective actions and generalized tau -functions, which describes the action of diffeomorphism an d shift groups in the moduli space of coupling constants. These considerati ons provide additional evidence of the hidden group (integrable) structure behind the standard formalism of quantum field theory.